# SDR BAQA081130

- Difficulty date: October 11, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N911WS
- Make and model: Bolkms BK117A4
- Aircraft serial: 7068
- Aircraft time: 7,107 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 430121106
- Part serial: 56140
- Condition: Failed
- Location: Engine
- Part time: 923 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD NOT TOP.  REPLACED WITH SERVICEABLE UNIT.
